(SOLVED) the nurse is teaching a client about taking an antidysrhythmic drug, which statement by the nurse is correct?
th ssue, and wait on 17 en the nurse is teaching a client about taking an antidysrhythmic drug, which statement by the nurse is correct? O "If you experience side effects, stop the drug and notify your health care provider." O "If weight gain of 5 pounds within 1 week occurs, notify your health care provider at the next office visit O "Take the medication with an antacid if stomach upset occurs." O "Do not chew sustained-release capsules."
Expert solution paper
Antidysrhythmic drugs are drugs which is used to treat dysrhythmias. This will help to reduce the symptoms as well as prevent cardiac arrest.
>>Here the correct statment regarding the teaching of antidysrhythmic drug is; " do not chew sustained release capsules", because, when chewing the sustained release capsules cause sudden absorption and this will become a toxicity can cause prolonged QT interval and cause plemorphic arrhythmia. This is a fatal condition can even occur death. The hearth rhythm becomes more irregular. So past option is correct.
>> First option is not correct, because without doctors order do not stop the medication beacuse it can cause tremors etc... first the patient should see health professionals then hear the advice of health professionals.
>> Third option is not correct beacuse, there is no evidence that the anthidysrhythmic drug can cause weight gain
>> Fourth option is not correct beacuse, some antidysrhythmic drug such as qunidine can cause drug interactions with antacids.